# SDR 2003F00403

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND DENT ON AFT CARGO COMPARTMENT FLOOR SUPPORT, STATION 950E, LBL 10.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED PARTS AND AREA.  INSTALLED PARTS ON AFT CARGO FLOOR SUPPORT LBL 10 STATION 950E.  (M)
